MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction discovered.The end user was not exercising caution by continuing to operate the power wheelchair that was in need of maintenance or repair and by not wearing the seat belt.Hoveround's owner's manual warns hoveround's owner's manual warns "stop using your power wheelchair immediately, and call for assistance if: your power wheelchair is not working correctly." and "[s]afe and effective use of your power wheelchair is dependent on proper maintenance," and "[t]o avoid serious injury or death: [a]ways use the seat belt.".
 
Event or Problem Description
The end user's spouse reports that while operating the power wheelchair in a parking lot the chair stopped suddenly and the end user fell.The end user does not wear the seat belt.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street e
suite 201
bradenton FL 34203 5317
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key16788939
Report Number1056601-2023-00003
Device Sequence Number5436212
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(10)191024(11)5855063
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale
Patient Weight119 KG